# SDR QXEA200802064

- Difficulty date: December 15, 2007
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - NR 1 ENGINE HAS WEAR ON LOWER TRANSLATING DOOR WHERE AFT LATCH HOUSING ON FAN COWL ALIGN.  WEAR IS BEYOND LIMITS.  REMOVED WORN LATCH AND INSTALLED NEW LATCH PLATE FROM STOCK
